| Model Number |
3788 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
05/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient did not charge their ipg as recommended and the ipg became unable to communicate with external devices.Surgical intervention was undertaken (b)(6) 2025 wherein the ipg was explanted and replaced to address the issue.Therapy was restored post procedure.
Additional Manufacturer Narrative
Date of event is estimated.A review of documentation supplied with the implant states that the implant must be charged every 30 days to avoid battery depletion.Based on the information received, the cause of the reported incident is consistent with user error.